# SDR CALA9801216

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 10617844
- Condition: Inoperative
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BOTH INTERIOR LT OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  THE LT OVERWING EMERGENCY EXIT LIGHT POWER SUPPLY WAS REMOVED AND REPLACED.
